# SDR 2007UALA04283

- Difficulty date: October 16, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 64,201 hours, 10,656 cycles
- Engine: Pwa PW4060
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Battery
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START.   BATTERY VOLTAGE 16 VOLTS.  BATTERY VOLTAGE 16V, REPLACED BATTERY.
